# SDR SCNA20190513037

- Difficulty date: May 13, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 60,781 hours, 23,371 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Plate
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CORNER OF AFT CARGO SEALPLATE CRACKED. REMOVED AND REPLACED AFT LOWER CORNER OF AFT CARGO SEAL PLATE.
